Retinal vascular occlusion after ocular surgery is a rare but serious complication. A history of cardiovascular diseases, retrobulbar anesthesia injection, high intraocular pressure during the perioperative period, and drug toxicity have been reported as possible causative factors. We report here two cases of multiple retinal vascular occlusions after the subconjunctival injection of gentamicin at the end of uncomplicated 25-gauge vitrectomy. Case 1 was a 61-year-old man who developed a macular hole in the right eye. Phacovitrectomy with gas tamponade was performed. On postoperative day (POD) 1, dot hemorrhage was observed on the temporal side of the optic disk. On POD10, macular whitening, retinal hemorrhage, and multiple occlusion of retinal arteries and veins were observed. Case 2 was a 51-year-old woman who was diagnosed with rhegmatogenous retinal detachment in the right eye and underwent phacovitrectomy with gas tamponade. On POD3, macular whitening with cotton wool spots and retinal hemorrhage were observed with macular ischemia owing to occlusion of retinal arteries and veins. In both cases, subconjunctival injection of gentamicin given at the end of surgery was the most suspected cause of retinal vascular occlusion.